# SDR UPS00831587

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1140 FRAME HAS HEAVY INTERGRANULAR CORROSION BETWEEN LONGERON 34R AND 35R.  REPAIRED IAW APPROVED 8110-3 DHSK 703-990 .
